we just found out that my step son (5yrs old)has been taken clonidine from his mother nightly that has been prescribed to his sister and other people. He has no problems that would lead up to him needing to take it. No adhd or anything. Hes a normal little sweet boy. What can i do to prevent this? Can i just take him to the hospital and get tested or something? can this be listed as child/drug abuse? How long does it stay in the system?
Take him to the er, they can test him and they will call the appropriate officials. Or if its been too long since she gave it to him, call children's services and tell them about it. They will investigate. I would consider it child abuse. She's drugging him to make him sleep, without having him to a dr to see what the problem is, if there is a problem. It would be out of his body in a day.
- Clonidine Information for Consumers
- Clonidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2014 • 2 answers
Posted 18 Aug 2015 • 2 answers
Posted 26 Sep 2017 • 0 answers
Posted 27 Sep 2017 • 2 answers
Posted 11 Jan 2018 • 0 answers